# SDR REXA98054

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Load Monitor
- Part number: ND00751940
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE LIGHT COMES ON CONTINUOUSLY DURING FLIGHT.  REMOVED AND REPLACED LOAD MONITOR.  (X)
